# SDR DHL200080203C

- Difficulty date: December 9, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; MAIN CARGO COMPARTMENT LT CUSP LINE SUPPORT CRACKED 1/2 INCH NEAR UPPER CUSP EXTRUSION FS 1547.00.  PERFORMED STOP DRILL IAW SRM 53-2-0 FIG 1B, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-3-0 PG 1. REF: N/R 0837.
